I've had a really bad burning and itching sensation for about a week now until yesterday i finally got monistat 1 cause it hurt soooo much to pee . I put it on before bed and this morning i peed and it didnt burn but now its starting to burn again. Is this supposed to happen?
Hi Melissa! With the monistat 1 it might take more than 1 day for symptoms to subside. I know it's painful, but you should have relief soon. It should have come with a small tube to use for outer itching which is extremely beneficial. If you still have problems after 7 days, please see your gp to make sur this is exactly what it is. Take care, I hope relief comes soon, been there done that. Trkey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2014 • 1 answer
Updated 11 Dec 2014 • 1 answer
Updated 12 Aug 2016 • 2 answers
Updated 1 Aug 2016 • 1 answer
Last night I used monistat 1 before I went to bed, I got up for one minute to do something and when?
Updated 6 Jun 2016 • 1 answer